Change search
ReferencesLink to record
Permanent link

Direct link
Remarks about Hardy inequalities on metric trees:
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). (Analys)
Università degli studi di Brescia.
California Institute of Technology.
2008 (English)In: PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS, 2008, Vol. 77, 369-379 p.Conference paper (Refereed)
Abstract [en]

We find sharp conditions on the growth of a rooted regular metric tree Such that the Neumann Laplacian on the tree satisfies a Hardy inequality. In particular, we consider homogeneous metric trees. Moreover, we show that a non-trivial Aharonov-Bohm magnetic field leads to a Hardy inequality on a loop graph.

Place, publisher, year, edition, pages
2008. Vol. 77, 369-379 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:kth:diva-165261ISI: 000258750500020ISBN: 978-0-8218-4471-7OAI: diva2:807684
Analysis on Graphs and Its Applications Program,Issac Newton Inst Math Sci, Cambridge, ENGLAND 2007

QC 20150427

Available from: 2015-04-24 Created: 2015-04-24 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Ekholm, Tomas
By organisation
Mathematics (Div.)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link